# SDR YENA2020012730049

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 8185
- Aircraft time: 7,290 hours, 2,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 158527
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,292 hours, 2,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 384, FIN 13WL EPSU FAULTED DURING BATTERY CAPACITY TEST.   R & R BOTH THE 13WL EPSU AND BATTERY IAW AMM 33-51-00.SYSTEM OPS CHECKED OK.
